# SDR CALA2011120900802

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 64,298 hours, 16,819 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 115981
- Condition: Faulty
- Location: Main
- Part time: 17,562 hours, 4,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE "MAIN BAT CHGR".  REPEAT WRITE-UP.  AIR RETURN TO EWR.  PERFORMED T/S PER FIM 24-31-00-815-802 PG 2; BLOCK 19.  HARD FAULT REMOVED.  REPLACED MAIN & APU BAT.  AS PRECAUTIONARY ACMX MEASURE PER TOMC MAA #7993 IAW 777-200 AMM TASK 24-31-01 & 03.  ALSO R&R'D MAIN BAT. SHUNT BLOCK PN MS91586-7AS PRECAUTIONARY.  SYSTEM TEST GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1474345  S/N OFF 05981 TT # 1485303  S/N OFF 02005 BATTERY, AIRCRAFT OFF 99-2431-9-9001 5981 ON 99-2431-9-9001 0424 BATTERY, AIRCRAFT OFF 99-2431-9-9001 2005 ON 99-2431-9-9001 6796.
